Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 70, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Dec 12, 2010, 1:51 PM EST for 6 counties in Florida. It took effect at Dec 13, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2010, 1:51 PM EST (18:51 UTC)
- In effect from
- Dec 13, 2010, 11:00 AM EST
- Expired
- Dec 13, 2010, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
296 WWUS82 KMLB 121851 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 151 PM EST SUN DEC 12 2010 FLZ041-044>047-053-054-058-059-064-141-144-147-132300- /O.UPG.KMLB.FW.A.0057.101213T1600Z-101213T2300Z/ /O.NEW.KMLB.FW.W.0070.101213T1600Z-101213T2300Z/ /O.CON.KMLB.FW.A.0058.101214T1600Z-101214T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 151 PM EST SUN DEC 12 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. COLD AND DRY AIR ALONG WITH GUSTY NORTHWEST WINDS WILL PUSH INTO EAST CENTRAL FLORIDA BEGINNING THIS EVENING BEHIND A STRONG COLD FRONT. LONG DURATIONS OF CRITICALLY LOW RH VALUES ALONG WITH BRISK NORTHWEST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS ARE POSSIBLE ON MONDAY. LONG DURATIONS OF VERY LOW AFTERNOON RELATIVE HUMIDITY VALUES WILL BE LIKELY ALSO ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ 52
1 follow-up statement
738 WWUS82 KMLB 131952 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 252 PM EST MON DEC 13 2010 FLZ041-044>047-053-054-058-059-064-141-144-147-141100- /O.UPG.KMLB.FW.A.0058.101214T1600Z-101214T2300Z/ /O.NEW.KMLB.FW.W.0071.101214T1600Z-101214T2300Z/ /O.NEW.KMLB.FW.A.0059.101215T1500Z-101215T2300Z/ /O.CON.KMLB.FW.W.0070.000000T0000Z-101213T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 252 PM EST MON DEC 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. LONG DURATIONS OF LOW RELATIVE HUMIDITIES ARE EXPECTED ON TUESDAY WITH THE MINIMUM RH VALUES IN THE TEENS MANY AREAS DUE TO THE VERY DRY AIR MASS. LONG DURATIONS OF LOW AFTERNOON RELATIVE HUMIDITY VALUES WILL BE LIKELY ALSO ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ 52
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Dec 12, 9:45 AM EST, 4 hours 6 minutes earlier.
Area forecast discussion, Dec 12, 9:45 AM EST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
945 AM EST SUN DEC 12 2010
...STRONG COLD FRONT LATE TODAY PRECEDED BY A BRIEF RAIN CHANCE...
...SIGNIFICANT FREEZE MONDAY AND TUESDAY NIGHTS...
...FIRST HARD FREEZE OF THE SEASON TO EXTEND DEEP INTO THE REGION
ON TUESDAY MORNING...
...GALE WARNING OVER THE OUTER MARINE WATERS THIS AFTERNOON INTO
MONDAY...
.DISCUSSION...
SWLY FLOW PICKING UP AHEAD OF FRONT THIS MORNING WITH C FL MORNING
SOUNDINGS AND CAPE WIND PROFILERS INDICATING 30KT WINDS JUST ABOVE
THE SFC. SFC WINDS ALREADY PICKING UP AND SHOULD REACH 20-25 MPH AND
GUSTY LATER THIS MORNING SO LAKE WIND ADVISORY ON TRACK. BAND OF
FAST-MOVING PREFRONTAL SHOWERS APPROACHING WC FL COAST AT MID
MORNING. LATEST WRF RUN INDICATES THE SHOWERS WILL REACH NORTHERN
FRINGES OF EC FL MIDDAY THEN SWEEP SOUTHWARD DURING THE
AFTERNOON...REACHING SOUTH OF LAKE OKEECHOBEE AND THE TREASURE COAST
BY SUNSET. THE SHOWERS WILL BE BRIEF...BUT MAY PRODUCE WIND GUSTS
NEAR 35 MPH AS THEY PASS. TEMPS SHOULD RANGE FROM MID 60S NORTH TO
MID 70S SOUTH BEFORE FRONT ARRIVES. WILL MAKE A FEW TWEAKS FOR THIS
AFTN...MAINLY TO WINDS AND TEMPS AS TRENDS INDICATE.
TONIGHT...(PREVIOUS) THE FRONT SHOULD PUSH S OF LAKE OKEECHOBEE
SHORTLY AFT SUNSET...THOUGH LINGERING PRECIP BEHIND THE FRONT MAY
GENERATE A FEW HUNDREDTHS OF PRECIP NE OF THE LAKE BEFORE MIDNIGHT.
STRONG NW WINDS WILL PUSH MUCH COLDER AIR DOWN THE PENINSULA
OVERNIGHT. TEMPS WILL FALL TO NEAR FREEZING OVER N LAKE AND NW
VOLUSIA COUNTIES...BUT SFC WINDS BTWN 10-15MPH SHOULD PREVENT A
WIDESPREAD FREEZE. READINGS WILL FALL M30S OVER THE REST OF THE
INTERIOR...AND THE M/U30S ALONG MOST OF THE SPACE AND TREASURE
COASTS. WIND CHILLS IN THE M/U20S N OF THE I-4 CORRIDOR AND L/M30S
ELSEWHERE WILL BE COMMON. WINDS CHILL ADVISORIES WILL BE IN EFFECT
FOR ALL COUNTIES AFT 2AM TONIGHT.
&&
.AVIATION...SW-SSW SFC WNDS INCREASING TO 15-18KTS BY 16Z WITH OCNL
G25KTS...BCMG WLY DURING THE AFTN AS FRONT SWEEPS SOUTH. CIGS
GENERALLY AOA FL050 OUTSIDE SCT IFR SHRAS WITH LCL SFC G32KTS.
AFT 13/00Z...VFR ALL SITES WITH GRADUAL WNDSHFT TO NW THRU 13/12Z.
&&
.MARINE...CURRENT HEADLINES/FORECASTS STILL ON TRACK INDICATING
RAPIDLY DETERIORATING BOATING COND TODAY. BUOY 41009 HAS ALREADY
PICKED UP TO ARND 20 KTS...AND WILL FURTHER STRENGTHEN INTO THIS
AFTN. NO SIG CHANGES PLANNED WITH LATE MORNING CWF PACKAGE.
(PREVIOUS) CONDITIONS WILL DETERIORATE QUICKLY TODAY AS SFC/BNDRY
LYR WINDS FRESHEN OUT OF THE SW AHEAD OF AN APPROACHING COLD FRONT.
SCA CONDITIONS WILL DEVELOP AREAWIDE BY LATE MORNING AS THE FRONT
SWEEPS DOWN THE PENINSULA. A VERY TIGHT PGRAD WILL ALLOW WINDS TO
INCREASE TO 20-25KTS NEAR SHORE AND 25-30KTS OFFSHORE WITH FRQNT
GUSTS TO GALE FORCE. THESE CONDITIONS ARE IMMINENT...THUS HAVE
UPGRADED THE GALE WATCH FOR THE OFFSHORE WATERS TO A WARNING AND
PUSHED THE START TIME UP TO 15Z. THE SMALL CRAFT ADVISORY FOR THE
NEARSHORE WATERS WILL REMAIN IN EFFECT.
ONGOING GALE CONDITIONS MONDAY TO CONTINUE WITH TAPERING BACK OF
HEADLINES OVER MARINE AREA TUE AS WINDS AND SEAS SLOWLY SUBSIDE.
ADVISORY CONDITIONS ARE ANTICIPATED FOR RELATIVELY LONG PERIOD OVER
PORTION OF THE WATERS WITH HEAVIEST SEAS TRENDING TO THE OUTER
WATERS MON-WED.
&&
.FIRE WEATHER...(PREVIOUS)SIGNIFICANT POST FRONTAL DRYING WITH
CRITICAL RH MINS AND DURATION EACH AFTERNOON THROUGH WED. MARINE
MODIFICATION THURSDAY WILL LIMIT LOWEST RH TO INTERIOR SECTIONS.
&&
.CLIMATE...
RECORD LOWS AHEAD...
DEC 14TH DEC 15TH
DAYTONA BEACH 26/1962 29/1962
ORLANDO 28/1962 33/1968
MELBOURNE 26/1962 33/1968
VERO BEACH 28/1962 35/1962
RECORD LOWEST HIGHS...
DEC 13TH DEC 14TH
DAYTONA BEACH 42/1962 52/1962
ORLANDO 45/1962 54/1962
MELBOURNE 50/1962 55/1962
VERO BEACH 50/1962 56/1962
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 66 34 50 26 / 50 10 0 10
MCO 67 37 50 26 / 50 10 0 10
MLB 69 38 52 29 / 50 10 0 10
VRB 72 39 55 30 / 50 10 0 10
LEE 63 33 48 23 / 50 10 0 10
SFB 66 35 50 26 / 50 10 0 10
ORL 66 37 49 26 / 50 10 0 10
FPR 73 39 57 28 / 40 20 0 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
MARTIN-ST. LUCIE.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
LAKE WIND ADVISORY FROM 10 AM TO 6 PM EST COASTAL VOLUSIA-
INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN
LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
WIND CHILL ADVISORY FROM 2 AM TO 10 AM EST MONDAY FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
HARD FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE- OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 AM EST
TUESDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN
INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM
VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
GALE WARNING FROM 10 AM THIS MORNING TO 10 AM EST TUESDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 AM TO 10 AM EST THIS MORNING FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
GLITTO/WEITLICHHazardous weather outlook, Dec 12, 5:30 AM EST, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 530 AM EST SUN DEC 12 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-122230- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 530 AM EST SUN DEC 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...HIGH WIND IMPACT... AN ARCTIC COLD FRONT WILL SWEEP THROUGH CENTRAL FLORIDA TODAY. WINDS WILL INCREASE OUT OF THE SOUTHWEST AHEAD OF THE FRONT BEFORE VEERING TO THE NORTHWEST LATE THIS AFTERNOON INTO THIS EVENING. SUSTAINED WINDS AROUND 20 MPH WILL PREVAIL WITH OCCASIONAL GUSTS OVER 3O MPH. THESE WINDS WILL GENERATE VERY CHOPPY AND HAZARDOUS CONDITIONS ON AREAS LAKES. A LAKE WIND ADVISORY IS IN EFFECT FOR ALL LAKES IN EAST CENTRAL FLORIDA BETWEEN 10 AM AND 6 PM TODAY. ...EXCESSIVE COLD IMPACT... MUCH COLDER AND DRIER AIR WILL PUSH INTO CENTRAL FLORIDA BEHIND THE FRONT TONIGHT. WHILE TEMPERATURES ARE EXPECTED TO REMAIN JUST ABOVE FREEZING...WIND CHILLS WILL FALL INTO THE MID TO UPPER 20S OVER MOST OF THE AREA EARLY MONDAY MORNING. READINGS AS LOW AS THE LOW TO MID 20S NORTH OF THE I-4 CORRIDOR ARE EXPECTED. MAKE SURE TO DRESS WARMLY AFTER SUNSET THIS EVENING IF VENTURING OUTSIDE. RESIDENTS SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT COLD SENSITIVE PLANTS. PLAN TO KEEP SMALL PETS INDOORS OVERNIGHT. IN ADDITION...FOLLOW ALL SAFETY PRECAUTIONS WHEN USING SPACE HEATERS. ...MARINE IMPACT... BOATING CONDITIONS WILL DETERIORATE QUICKLY TODAY AS AN ARCTIC COLD FRONT SWEEPS THROUGH THE CENTRAL PENINSULA AND THE ADJACENT ATLANTIC WATERS. SURFACE AND BOUNDARY LAYER WINDS WILL FRESHEN OUT OF THE SOUTHWEST AHEAD OF THE FRONT...WITH DANGEROUS CONDITIONS DEVELOPING AREAWIDE BY MIDDAY. WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED OVER THE NEARSHORE WATERS...AND BETWEEN 25 AND 30 KNOTS OVER THE OFFSHORE WATERS. GUSTS TO GALE FORCE WILL BE FREQUENT OVER THE OFFSHORE WATERS. GALE WARNINGS FOR THE OFFSHORE WATERS AND SMALL CRAFT ADVISORIES FOR THE NEARSHORE WATERS WILL BE IN EFFECT AFTER 10 AM THIS MORNING. ...RIP CURRENT IMPACT... A MODERATE NORTHEAST SWELL WILL IMPACT THE EAST FLORIDA COAST TODAY...RESULTING IN A MODERATE RIP CURRENT THREAT AT AREA BEACHES. THE THREAT WILL BE HIGHEST BETWEEN 3:30 PM THIS AFTERNOON AND 9:30 PM THIS EVENING DUE TO TIDAL EFFECTS. NEVER SWIM ALONE AND ALWAYS WITHIN SIGHT OF A LIFEGUARD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COLD WEATHER OUTBREAK WILL LAST THROUGH MIDWEEK. FREEZING TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY MORNINGS OVER THE MAINLAND SOUTH TO LAKE OKEECHOBEE. THERE IS A CHANCE OF A HARD FREEZE WITH TEMPERATURES BELOW 28 DEGREES FOR SEVERAL HOURS OR GREATER NORTH OF THE METRO ORLANDO MONDAY NIGHT. ELEVATED FIRE WEATHER DANGERS WILL EXIST MONDAY THROUGH WEDNESDAY DUE TO A COMBINATION OF CRITICALLY LOW RELATIVE HUMIDITY AND GUSTY WINDS. DANGEROUS CONDITIONS FOR SMALL CRAFT WILL PERSIST LATE SUNDAY THROUGH TUESDAY...ESPECIALLY OVER THE OFFSHORE ATLANTIC WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BRAGAW
In the hours before
Special weather statement, Dec 12, 12:28 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1228 PM EST SUN DEC 12 2010
FLZ045>047-053-141-147-121830-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-
1228 PM EST SUN DEC 12 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER BREVARD COUNTY...SOUTHEASTERN ORANGE
COUNTY...OSCEOLA COUNTY...SOUTHEASTERN SEMINOLE COUNTY...SOUTHEASTERN
VOLUSIA COUNTY...
* UNTIL 130 PM EST.
AT 1225 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER BAND PRODUCING STRONG WIND GUSTS OVER NARCOOSSEE...MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS IN THE PATH OF THIS LINE WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE LAKE MARY JANE...HARMONY...TITUSVILLE AND ROCKLEDGE.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES.
LAT...LON 2882 8096 2873 8083 2834 8071 2870 8078
2857 8060 2823 8064 2823 8062 2857 8060
2857 8059 2845 8052 2840 8059 2817 8058
2764 8114 2782 8122 2806 8145 2802 8138
2807 8135 2816 8153
TIME...MOT...LOC 1724Z 324DEG 22KT 2831 8125
WEITLICHSpecial weather statement, Dec 12, 1:51 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
151 PM EST SUN DEC 12 2010
FLZ047-053-054-058-059-122015-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-SOUTHERN BREVARD COUNTY-ST. LUCIE-
151 PM EST SUN DEC 12 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER SOUTHERN BREVARD COUNTY...INDIAN RIVER
COUNTY...OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY...
NORTHWESTERN ST. LUCIE COUNTY...
* UNTIL 315 PM EST.
AT 144 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY CAPABLE OF PRODUCING STRONG WIND GUSTS FROM
MELBOURNE TO LAKE MARIAN...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IN THE PATH OF THIS BOUNDARY WHICH MAY EXPERIENCE STRONG
WINDS INCLUDE YEEHAW JUNCTION...PALM BAY...SEBASTIAN AND VERO BEACH.
THE PRIMARY THREAT WILL BE GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES.
LAT...LON 2731 8104 2736 8104 2738 8109 2752 8121
2761 8115 2767 8114 2773 8117 2816 8063
2795 8053 2794 8052 2796 8051 2815 8062
2819 8059 2806 8055 2768 8035 2769 8035
2746 8028 2717 8073 2720 8080 2714 8087
TIME...MOT...LOC 1847Z 306DEG 25KT 2813 8049 2767 8109
WEITLICHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 3:55 AM EST | Freeze Watch | MLB | 9 hr | |
| Dec 12, 3:55 AM EST | Hard Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Dec 12, 4:06 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 35 hr |
| Dec 12, 4:36 AM EST | Gale Warning | MLB | 53 hr | |
| Dec 12, 4:45 AM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 13 hr |
| Dec 12, 5:03 AM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
| Dec 12, 12:28 PM EST | Special Weather Statement | MLB | Brevard, Osceola | 62 min |
| Dec 12, 1:51 PM EST | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 84 min |
| Dec 12, 3:08 PM EST | Special Weather Statement | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 52 min |
| Dec 12, 6:07 PM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.